# SDR ASAA0974125

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 28,886 hours, 12,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001: EMERGENCY LIGHT BATTERY PACKS M1673 AND M1675 FAIL DEEP CYCLE CAPACITY TEST.  R&R AND TESTED EMERGENCY LIGHT BATTERY PACKS M1673 AND M1675 PER MM33 51 06 960 805 OPS NORMAL.
